Montana, 2007

Flash Flooding and Hail in Montana, July 2 to 3, 2007

July 2 to 3, 2007 · NWS GGW · 37 events in 7 counties and zones

A major severe weather episode occurred from mid-afternoon on the 2nd through the pre-dawn hours of the 3rd. A very moist and unstable southwest flow aloft was responsible for the severe weather.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GGW wrote it up.

A major severe weather episode occurred from mid-afternoon on the 2nd through the pre-dawn hours of the 3rd. A very moist and unstable southwest flow aloft was responsible for the severe weather. Although the majority of the reports were of either large hail or strong wind gusts, there were a few spots that had flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before the first event at Jul 2, 8:05 AM MST, 4 hours 35 minutes earlier.

Area forecast discussion, Jul 2, 8:05 AM MST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
905 AM MDT MON JUL 2 2007

.SHORT TERM...FOR NORTHEAST MONTANA...REST OF TODAY...
ONE SHORTWAVE IS SEEN ON SATELLITE PUSHING ACROSS EASTERN MONTANA
THIS MORNING. THERE ARE A COUPLE OF ISOLATED THUNDERSTORMS MOVING
ACROSS THE WESTERN ZONES AS WELL AS GARFIELD COUNTY THIS MORNING.
SOME OF THE CONVECTION HAS BEEN ON THE STRONG SIDE AT TIMES...BUT
REMAINING JUST BELOW SEVERE LIMITS SO FAR. IT LOOKS LIKE THINGS
WILL DRY OUT FOR MOST OF THE CWA THIS AFTERNOON...HOWEVER A STRONG
SHORTWAVE IS EVIDENT ON WATER VAPOR ACROSS CENTRAL OREGON. AS THIS
WAVE LIFTS UP INTO OUR AREA THIS EVENING THE AIRMASS WILL BECOME
EVEN MORE UNSTABLE. THE 12Z KGGW SOUNDING WAS ALREADY VERY
UNSTABLE WITH A LIFTED INDEX OF -8C AND CAPE NEAR 3000 J/KG.
STRONG DAYTIME HEATING WILL CONTINUE TO DESTABILIZE THE ATMOSPHERE
AND MAY SET THE STAGE FOR A FORMIDABLE ROUND OF SEVERE WEATHER
THIS EVENING. INITIALLY STORMS ARE LIKELY TO BE MORE DISCRETE
CELLS WITH THE BIGGEST THREAT LIKELY TO BE LARGE HAIL. SOME
INDICATION THAT THE SYSTEM MAY TRANSITION INTO AN MCS LATER
TONIGHT WITH THE THREAT OF DAMAGING WIND AND LARGE HAIL. OTHER
THAN A FEW TWEAKS TO THE POP GRIDS THIS MORNING THE ONGOING
FORECAST LOOKS TO BE IN GOOD SHAPE. CB

PREVIOUS SHORT TERM...
SW FLOW ALOFT PROVING TO BE A TYPICALLY UNSETTLED
ONE...ESPECIALLY AT THIS PEAK CONVECTIVE TIME OF YEAR. A PARADE OF
SHORTWAVES HAVE BEEN ARRIVING AT LEAST EVERY DAY...EASILY TOUCHING
OFF THUNDERSTORMS OVER MOUNTAINS TO OUR SW...THAT SURVIVE MOVING
ACROSS OUR AREA IN MODERATE TO STRONGLY UNSTABLE AIRMASS
ALOFT...NIGHTTIME HOURS NOT HAVING MUCH WEAKENING EFFECT.

CURRENT SHORTWAVE BEHAVING SIMILARLY...MOVING THRU OUR WEST
EARLY THIS MORN...REQUIRING SEVERAL FINE-TUNES TO POPS. ONLY
SLIGHT WEAKENING OF CONVECTION SHOWN ON 88D RADAR LOOP...AS IT
ENTERS SLIGHTLY LESS UNSTABLE AIRMASS IN OUR N. NOT MUCH AIRMASS
CHANGE TODAY. THOSE AREAS HELD TO LOWER 80S YESTERDAY BY MOSTLY
CLOUDY SKIES...SHOULD JOIN REST OF AREA THAT REACHED AROUND 90
TODAY WITH MORE SUNSHINE. CURRENT SHORTWAVE SHOULD EXIT OUR E BY
NOON ALLOWING AN AFTERNOON BREAK FROM CONVECTION WITH FAIR AMOUNT
OF SUNSHINE. LOW LEVEL WINDS TURNING S-SE HELP WITH WARMING.

A STRONGER SHORTWAVE JUST OFF N CA/S OR COAST WILL ARRIVE THIS
EVENING AND AIRMASS BECOMES MORE UNSTABLE WITH SE LOW LEVEL FLOW
BRINGING INCREASING MOISTURE. CONVECTION FOCUSES ON SURFACE LOW AND
DEVELOPING COOL FRONT THAT MOVE THRU AREA. PREFER TO LEAN
STRONGLY TO THE NAM WHICH HAS QPF OVER AN INCH OVER PART OF OUR
AREA. OTHER MODELS SEEM TOO WEAK OR DRY WITH THIS FOR THE
PATTERN...AND NAM CLEARLY HAS THE MORE REALISTIC DEW POINTS. WE
SEE LIFTED INDEXES ON FORECAST NAM SOUNDINGS DOWN TO -9 AND CAPES
TO 4300 J/KG IN OUR EAST LATE TONIGHT. NO STRONG CAPPING SEEN ON
SOUNDINGS EITHER. 0-6 KM SHEAR GENERALLY 30 KT OR SO. PER SWODY1
EXPECT ANOTHER ROUND OF SEVERE TSTORMS FOR OUR AREA TONIGHT...WITH
SUPERCELLS POSSIBLE AT ANY LOCATION.

THIS MAY BE THE LAST SIGNIFICANT SHORTWAVE FOR AWHILE. ALTHOUGH
NOT MUCH AIRMASS CHANGE THRU THE PERIOD...PREFER SLIGHT COOLING
BEHIND THIS SYSTEM WITH SURFACE WINDS PICKING UP FROM THE N-NW
BEHIND SURFACE LOW TUE. RATHER HIGH 500 MB HEIGHTS WELL INTO 580S
DM AND THICKNESSES IN 570S DM MEAN CONTINUED ABOVE NORMAL TEMPS.
THE UPPER HIGH AND RIDING RETROGRADES A LITTLE WEST THOUGH...PUTTING NE
MT INTO A LITTLE DRIER AND LESS UNSTABLE AIR TUE AND WED.
SIMONSEN

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
GOOD MODEL AGREEMENT THROUGH FRIDAY WITH RIDGE BUILDING OVER THE
HIGH PLAINS. VERY WARM AND DRY UNDER THE RIDGE WITH TEMPERATURES
PUSHING TOWARD 100 ON FRIDAY. MORE UNCERTAINTY FOR THE WEEKEND AS
MODELS INDICATING SHORTWAVE/COLD FRONT SLIDING ACROSS MONTANA TO
FLATTEN OUT THE RIDGE AND COOL TEMPERATURES. GENERAL CONSENSUS OF
THE MODELS IS FOR COLD FRONT PASSAGE ON SATURDAY BUT WITH A DELAY
IN THE INFLUX OF COLDER AIR...MAKING FOR STILL TOASTY WEATHER
SATURDAY.

WITH THE FLATTENING OF THE RIDGE WILL ALSO COME A RETURN TO MORE
ACTIVE SHORTWAVE PATTERN...AND A RELATED INCREASE IN THUNDERSTORM
POTENTIAL. THIS SHOULD LAST THROUGH THE END OF THE FORECAST PERIOD
WHEN THE RIDGE REBOUNDS TO THE WEST. EBERT

&&

.AVIATION...
VFR CONDITIONS WITH LIGHT WINDS ARE EXPECTED MOST OF THE TIME THROUGH
THE NEXT 24 HOURS. ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE
ACROSS EASTERN MONTANA TODAY AND TONIGHT WHICH MAY BRING BRIEF
PERIODS OF MVFR AND IFR CONDITIONS DUE TO HEAVY RAIN. GFF

&&

.CLIMATE...
THE JUNE WEATHER SUMMARY IS NOW AVAILABLE FOR GLASGOW. PLEASE SEE
GTFCLMGGW OR CXUS55 KGGW FOR MORE DETAILS. THE SUMMARY IS ALSO
AVAILABLE ON THE CLIMATE SECTION OF OUR WEB PAGE AT:
HTTP://WWW.WEATHER.GOV/GLASGOW

CB

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 2, 8:04 AM MST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
904 AM MDT MON JUL 2 2007

MTZ016>027-059>062-031200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
904 AM MDT MON JUL 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL MOVE EAST ACROSS NORTHEAST MONTANA
TODAY AND TONIGHT. SOME OF THESE STORMS WILL BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCE OF SEVERE
THUNDERSTORMS WILL BE IN THE LATE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 2, 8:17 AM MST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
917 AM MDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             14 NE WINNETT           47.15N 108.14W
07/01/2007  E1.00 INCH       PETROLEUM          MT   PUBLIC

            THE HAIL FELL FROM APPROXIMATELY 400-420 PM.

&&

BOGEL
Local storm report, Jul 2, 9:53 AM MST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1053 AM MDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             N MOSBY                 46.99N 107.89W
07/01/2007  E1.50 INCH       GARFIELD           MT   TRAINED SPOTTER

            HAIL RANGED FROM MARBLE TO PING PONG SIZE. WINDS WERE
            ESTIMATED AT 40 TO 50 MPH.

&&

JIMB
Local storm report, Jul 2, 10:00 AM MST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1100 AM MDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             7 N MOSBY               47.09N 107.88W
07/01/2007  E1.75 INCH       GARFIELD           MT   PUBLIC

            A WOMAN WAS CAUGHT OUTSIDE AND RECEIVED SEVERAL BRUISES.
            TIME OF THE EVENT EAS ESTIMATED TO BE NEAR 500 PM.

&&

JIMB
Local storm report, Jul 2, 10:12 AM MST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1112 AM MDT MON JUL 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     18 ESE WINNETT          46.90N 108.00W
07/01/2007  E60 MPH          PETROLEUM          MT   PUBLIC

            WINDS LASTED TWO MINUTES, THEN QUICKLY DIED OFF.

&&

JIMB

The radar

The Glasgow radar (KGGW), 165 km away, was scanning. The volume nearest the first event began at 19:38 UTC.

Open the radar archive at this moment

Event by event

23 hail, 9 thunderstorm wind, 3 flash flood, 2 heavy rain. Local standard time, as filed.

Heavy Rain, Sheridan

When
July 2, 12:40 PM MST to 1:40 PM MST
Where
Sheridan County, 12 mi NNW of Plentywood
Reported by
Public
Coordinates
48.940, -104.671

Two inches of rain fell in less than an hour.

Hail, Sheridan

When
July 2, 1:30 PM MST to 1:45 PM MST
Where
Sheridan County, 14 mi N of Plentywood
Measured
1 in hail
Reported by
COOP Observer
Coordinates
48.982, -104.570

The hail ranged in size from pea to quarter.

Thunderstorm Wind, Sheridan

When
July 2, 1:30 PM MST
Where
Sheridan County, 14 mi N of Plentywood
Measured
52 kt (60 mph) estimated gust
Reported by
COOP Observer
Coordinates
48.982, -104.570

Flash Flood, Sheridan

When
July 2, 1:30 PM MST to 3:00 PM MST
Where
Sheridan County, 14 mi N of Plentywood
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
48.982, -104.570

Two inches of rain fell in less than an hour with a total of over 3 inches of rain in 2 hours. The heavy rain led to flash flooding in a parking lot.

Hail, Sheridan

When
July 2, 1:30 PM MST to 1:45 PM MST
Where
Sheridan County, 12 mi NNW of Plentywood
Measured
0.88 in hail
Reported by
Public
Coordinates
48.940, -104.671

The hail ranged in size from pea to nickel and more than covered the ground. There were banks of hail on the property.

Thunderstorm Wind, Sheridan

When
July 2, 1:30 PM MST to 1:40 PM MST
Where
Sheridan County, 12 mi NNW of Plentywood
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
48.940, -104.671

Hail, Sheridan

When
July 2, 1:30 PM MST to 1:45 PM MST
Where
Sheridan County, 8 mi N of Raymond
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
48.996, -104.570

Hail, Sheridan

When
July 2, 1:40 PM MST
Where
Sheridan County, 12 mi NNW of Plentywood
Measured
0.88 in hail
Reported by
Public
Coordinates
48.940, -104.671

Hail, Sheridan

When
July 2, 2:40 PM MST
Where
Sheridan County, 12 mi NNE of Plentywood
Measured
1 in hail
Reported by
Public
Coordinates
48.940, -104.469

The hail ranged in size from dime to quarter and covered the ground.

Hail, Sheridan

When
July 2, 3:20 PM MST
Where
Sheridan County, 4 mi ENE of Antelope
Measured
0.88 in hail
Reported by
Public
Coordinates
48.702, -104.369

Hail, Sheridan

When
July 2, 3:20 PM MST
Where
Sheridan County, 6 mi ENE of Antelope
Measured
2 in hail
Reported by
Public
Coordinates
48.713, -104.329

Hail, Sheridan

When
July 2, 3:25 PM MST
Where
Sheridan County, 1 mi N of Coalridge
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
48.715, -104.180

Hail, Sheridan

When
July 2, 3:45 PM MST
Where
Sheridan County, 23 mi SE of Plentywood
Measured
0.75 in hail
Reported by
Public
Coordinates
48.545, -104.214

Thunderstorm Wind, Sheridan

When
July 2, 3:45 PM MST
Where
Sheridan County, 23 mi SE of Plentywood
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
48.545, -104.214

Hail, Sheridan

When
July 2, 4:02 PM MST
Where
Sheridan County, 6 mi W of Reserve
Measured
0.75 in hail
Reported by
Public
Coordinates
48.600, -104.581

Hail, Phillips

When
July 2, 5:00 PM MST
Where
Phillips County, 11 mi S of Dodson
Measured
0.75 in hail
Reported by
Public
Coordinates
48.241, -108.230

Flash Flood, Phillips

When
July 2, 5:30 PM MST to 6:30 PM MST
Where
Phillips County, 11 mi S of Dodson
Cause
Heavy Rain
Reported by
Public
Coordinates
48.241, -108.230

Water was covering and flowing across Highway 204.

Hail, Valley

When
July 2, 6:30 PM MST
Where
Valley County, 10 mi SW of Opheim
Measured
1 in hail
Reported by
Public
Coordinates
48.748, -106.555

Thunderstorm Wind, Valley

When
July 2, 6:30 PM MST
Where
Valley County, 10 mi SW of Opheim
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
48.748, -106.555

Hail, Valley

When
July 2, 6:40 PM MST
Where
Valley County, 6 mi SE of Opheim
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
48.789, -106.307

Heavy Rain, Phillips

When
July 2, 6:40 PM MST to 7:00 PM MST
Where
Phillips County, Dodson
Reported by
Public
Coordinates
48.400, -108.230

Measured eight tenths of an inch of rain in 20 minutes.

Hail, Valley

When
July 2, 6:42 PM MST
Where
Valley County, 12 mi SSE of Opheim
Measured
1.75 in hail
Reported by
COOP Observer
Coordinates
48.690, -106.299

The hail ranged in size from quarter to golf ball, and was accompanied by wind estimated at 50 mph.

Hail, Valley

When
July 2, 6:54 PM MST to 6:59 PM MST
Where
Valley County, 4 mi NW of Larslan
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
48.611, -106.312

Hail, Valley

When
July 2, 6:57 PM MST
Where
Valley County, Larslan
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
48.570, -106.250

Hail, Valley

When
July 2, 7:15 PM MST
Where
Valley County, 15 mi ESE of Larslan
Measured
1 in hail
Reported by
Public
Coordinates
48.487, -105.948

Hail, Roosevelt

When
July 2, 7:40 PM MST
Where
Roosevelt County, 6 mi NNW of Volt
Measured
1.25 in hail
Reported by
Public
Coordinates
48.460, -105.770

Hail, Roosevelt

When
July 2, 7:40 PM MST to 7:47 PM MST
Where
Roosevelt County, 5 mi NNW of Volt
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
48.447, -105.762

Hail, Sheridan

When
July 2, 8:10 PM MST
Where
Sheridan County, 2 mi SW of Plentywood
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
48.760, -104.601

The hail was accompanied by wind estimated at 40 to 45 mph and very heavy rain.

Flash Flood, Sheridan

When
July 2, 8:30 PM MST to 9:30 PM MST
Where
Sheridan County, Plentywood
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
48.780, -104.570

A series of thunderstorms crossed the area during the afternoon and evening hours. Numerous streets were flooding in the town of Plentywood from heavy rainfall caused by thunderstorms. Most of the rain during the afternoon fell to the north of town, and the water was running in from the north.

Thunderstorm Wind, Sheridan

When
July 2, 8:58 PM MST
Where
Sheridan County, 10 mi WNW of Medicine Lake
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
48.555, -104.702

The wind was accompanied by heavy rainfall.

Thunderstorm Wind, Dawson

When
July 2, 10:00 PM MST
Where
Dawson County, 12 mi SSW of Lindsay
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
47.060, -105.248

Thunderstorm Wind, Wibaux

When
July 2, 11:08 PM MST
Where
Wibaux County, 5 mi E of Wibaux
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.980, -104.074

Measured 1.15 inches of rain with the thunderstorms.

Hail, Prairie

When
July 2, 11:30 PM MST to 11:36 PM MST
Where
Prairie County, 8 mi NW of Fallon
Measured
1.75 in hail
Property damage
$1,000
Reported by
Public
Coordinates
46.912, -105.240

The hail destroyed a kitchen window.

Hail, Dawson

When
July 2, 11:35 PM MST
Where
Dawson County, 21 mi SW of Glendive
Measured
1 in hail
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
46.885, -105.045

The hail caused the window in a home to crack.

Hail, Dawson

When
July 3, 12:00 AM MST
Where
Dawson County, 3 mi SW of Hoyt
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
46.899, -104.895

Thunderstorm Wind, Prairie

When
July 3, 1:00 AM MST
Where
Prairie County, 5 mi W of Terry
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.780, -105.406

Thunderstorm Wind, Wibaux

When
July 3, 3:00 AM MST
Where
Wibaux County, 4 mi W of Carlyle
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.650, -104.114

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Montana in 2007Every state in 2007This day in weather historyWarnings in Montana, July 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 31203, 31198, 31199, 31200, 31201, 31202, 51929, 51922, 31204, 31205, 31206, 31207, 31280, 31281, 31282, 31283, 31284, 31286, 31287, 31285, 31291, 31288, 31290, 31289, 31292, 31293, 31294, 31295, 32565, 31296, 31297, 31298, 31299, 31300, 31301, 31302, 31303.